# SDR UALA2012082004610

- Difficulty date: August 20, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 62,447 hours, 22,755 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED TRANSFER.  ACCOMPLISHED MM 28-21-00-720-004-A TEST OF CENTER TANK FUEL PUMP CANISTER CHECK VALVE.  LEFT CENTER FUEL PUMP FAILED.  NEXT STEP IS PARA 4.A. IN TSM 28-21-810-840-A. REF LOG 1.  REPLACED THE CENTER TANK LEFT BOOST PUMP CHECK VALVE, CHECKS NORMAL.
